# SDR QXEA2012121601725

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 14,139 hours, 14,983 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 699009003
- Part serial: 0354
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,140 hours, 14,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED, PROP DE-ICE CAUTION LIGHT.  COMPLIED WITH CHECK LIST,  CAUTION LIGHT EXTINGUISHED BUT PROP HEAT ADVISORY LIGHT DID NOT CYCLE WHEN SELECTED ON AND THERE WAS NO LOAD ON THE AC GENERATOR A OR B PHASES AND MINIMAL LOAD CHANGE.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  INTEROGATED CDS FOUND FAULT CODE " OTHER TMCU (SH) ON TMCU NR 2.   R & R THE NR 1 TMCU IAW AMM TASK NR 30-61-06-000-801 AND 30-61-06-400-801, OPS TESTS GOOD.  NO FUTHER DEFECTS NOTED. RETURNED TO SERVICE.
